Alert archive / Indiana / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 91, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jul 21, 2005, 3:50 PM EST for Pulaski County, Starke County, Indiana. It was in force for 55 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2005, 3:50 PM EST (20:50 UTC)
- Expired
- Jul 21, 2005, 4:45 PM EST
- In force
- 55 min
- Issued by
- NWS Northern Indiana
- Area
- Counties, with a storm outline in the text
Counties Pulaski County, IN, Starke County, IN
The radar
The Northern Indiana radar (KIWX), 90 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 3:58 PM EST | TSTM WND DMG | 6 Wnw North Judson, IN | TREES AND POWER LINES DOWN |
| Jul 21, 4:24 PM EST | HAIL 1 | 2 N Monterey, IN | |
| Jul 21, 4:30 PM EST | TSTM WND DMG | 7 N Winamac, IN | TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 21, 3:15 PM EST | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.8 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1662 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 1219 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KIWX 212051
SVRIWX
INC131-149-212145-
/O.NEW.KIWX.SV.W.0091.050721T2050Z-050721T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
350 PM EST THU JUL 21 2005
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PULASKI COUNTY IN INDIANA
STARKE COUNTY IN INDIANA
* UNTIL 445 PM EST
* AT 342 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS SEVERE STORM WAS LOCATED 7 MILES WEST OF NORTH
JUDSON...OR ABOUT 15 MILES EAST OF DE MOTTE...AND MOVING EAST AT 30
MPH.
* LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
NORTH JUDSON...
SAN PIERRE...
WINAMAC...
ORA...
MONTEREY...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 4126 8693 4112 8694 4100 8647 4124 8647
4131 8676 4127 8682
$$1 follow-up statement
000
WWUS53 KIWX 212106
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
403 PM EST THU JUL 21 2005
INC131-149-212145-
/O.CON.KIWX.SV.W.0091.000000T0000Z-050721T2145Z/
STARKE IN-PULASKI IN-
403 PM EST THU JUL 21 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 445 PM EST FOR...
PULASKI COUNTY IN INDIANA
STARKE COUNTY IN INDIANA
AT 357 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 70 MPH. THIS SEVERE STORM WAS LOCATED NEAR NORTH
JUDSON...OR ABOUT 10 MILES SOUTHWEST OF KNOX...AND MOVING EAST AT 35
MPH.
LOCATIONS IN THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
NORTH JUDSON...
WINAMAC...
MONTEREY...
ORA...
BEARDSTOWN...
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. TREES AND POWER LINES WERE DOWNED IN LOMAX AT 358 PM.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS
IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EST
THURSDAY EVENING FOR INDIANA AND MICHIGAN AND OHIO.
LAT...LON 4122 8685 4112 8692 4100 8647 4124 8647
4131 8676 4127 8682
&&
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 2:30 PM EST, 1 hour 20 minutes earlier.
Area forecast discussion, Jul 21, 2:30 PM EST, 1 hour 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 230 PM EST THU JUL 21 2005 .SHORT TERM... TONIGHT AND FRIDAY... MAIN CHALLENGE WILL REVOLVE AROUND CONVECTION CHANCES TONIGHT AND ASSOCIATED RISKS FOR SVR WX AND HEAVY RAIN. NAM/GFS/RUC HAVE DONE A POOR JOB OF EVEN SHOWING THE ONGOING CONVECTION NOW MOVING ACROSS WESTERN LWR MI. AS A RESULT...SOME CONFIDENCE LOST IN MODELS. HOWEVER...THEY HAVE SHOWN FAIRLY WELL THE EXTREMELY UNSTABLE CONDITIONS IN PLACE ACROSS THE AREA WITH LIS AVERAGING FROM -10 TO AS HIGH AS -13 C IN WESTERN INDIANA AND MUCH OF ILLINOIS AS TEMPS CLIMB CLOSE TO OR IN THE 90S AND SFC DEWPTS AOA 70 WITH SOME LOCATION IN ILLINOIS SHOWING MID-UPR 70S DEWPTS. CAPES WELL OVER 3000 J/KG AS WELL. STG 700 MB CAP (SEEN ON 18Z ILX SOUNDING) IN PLACE HELPING TO HOLD OFF MUCH OF THE CONVECTION...BUT COMBINATION OF LAKE BREEZE BOUNDARY AS WELL AS OTHER BOUNDARIES IN THE AREA HAVE RESULTED IN ONE STORM THAT RAPIDLY DEVELOPED OVER CHICAGO AND IS NOW MOVING OVER THE LAKE. AS SHORTWAVE/MCVS MOVE INTO THE AREA OVER THE NEXT SEVERAL HOURS...CAP SHOULD ERODE ENOUGH TO ALLOW FOR POTENTIAL FOR EXPLOSIVE DEVELOPMENT OF STORMS. WITH INSTABILITY IN PLACE...STORMS SHOULD QUICKLY BECOME RATHER STRONG IF NOT SEVERE IN SOME AREAS. SEVERE THREAT MAY BE CONFINED TO THIS EVENING WITH ACTIVITY TRANSITIONING TO MORE OF A HEAVY RAIN THREAT OVERNIGHT ONCE AGAIN. BOTH GFS AND NAM GO CRAZY WITH QPF TONIGHT WILL BULLSEYE OF NEARLY 7 INCHES OVER THE WESTERN CWA BY 06Z/FRI. NAM NOT AS HIGH AND A BIT MORE REASONABLE BUT STILL SHOWING 1 TO 2 INCHES OF RAIN POSSIBLE. GIVEN WHAT OCCURRED LAST NIGHT AS WELL AS BOUNDARY SINKING SOUTH THROUGH MI AND DECENT 850 JET TO SET UP ALL PROVIDING A GOOD FOCUS FOR REDEVELOPMENT. EVEN WITH GUIDANCE SHOWING LIKELY TO CAT POPS TONIGHT ALL AREAS...WOULD LIKE TO SEE MORE DEVELOPMENT BEFORE GOING TO LIKELY/NUMEROUS MENTION. WILL MAKE LAST SECOND CALL ON ZONES DEPENDING ON TRENDS. ANOTHER WARM AND MUGGY NIGHT IN STORE WITH LOWS AROUND 70. FRONTAL BOUNDARY WILL SLOWLY BE SINKING SOUTH LATER TONIGHT AND FRIDAY...USHERING IN A BRIEF PERIOD OF DRY AIR. QUESTION IS HOW FAR SOUTH THIS DRIER AIR MAKES IT ON FRIDAY. WITH UNCERTANTITY ALREADY IN PLACE REGARDING EFFECTS OF CONVECTION TONIGHT...HAVE OPTED TO LEAVE FRIDAY FORECAST INTACT AND LET MIDNIGHT SHIFT TAKE A LOOK AT FRONTAL POSITION AND POTENTIAL LINGERING PRECIP ALONG/SOUTH OF IT. HIGHS OF UPPER 80S TO AROUND 90 SUPPORTED ONCE AGAIN BY HOPEFULLY A GOOD DEAL OF SUN AS WELL AS 850 MB TEMPS OF +18 TO +20. TEMPS MAY NEED TO BE LOWERED AT BENTON HARBOR IF LIGHT NE WIND CAN DEVELOP AND ALLOW FOR LAKE BREEZE AND COOLER TEMPS. HAVE LEFT ALONE FOR NOW. && .LONG TERM... FRIDAY NIGHT THROUGH THURSDAY... FORECAST PERIOD BEGINS WITH DRIER AIRMASS MOVING INTO THE REGION AS SURFACE HIGH PRESSURE BUILDS INTO THE GREAT LAKES AREA. BOTH GFS AND NAM HAVE DEWPOINTS DROPPING TO AROUND 60F BY 12Z SAT OVER MOST OF THE CWA AND GIVEN CURRENT DEWPOINTS IN THE MID 50S OVER CENTRAL MN AND NORTHERN WI THIS SEEMS REASONABLE. THIS WILL DROP TEMPS COMFORTABLY DOWN TO THE 60-65F DEGREE RANGE FOR SATURDAY MORNING LOWS. SURFACE HIGH TO SLIDE SOUTHEAST INTO EASTERN GREAT LAKES DURING THE DAY SATURDAY...HOLDING OFF RETURN FLOW KEEPING HEAT INDICES IN CHECK WHILE HIGHS REACH 85-90F. WARM FRONT THEN MOVES BACK THROUGH THE AREA SUNDAY AS SURFACE WAVE DEVELOPING IN THE NORTHERN PLAINS MOVES EASTWARD INTO THE NORTHERN GREAT LAKES REGION WITH PARENT SURFACE LOW WELL TO THE NORTH IN CANADA. DEEP MOISTURE AND FORCING EXPECTED TO STAY NORTH OF OUR AREA KEEPING FORECAST DRY THROUGH THE WEEKEND ALTHOUGH MORE HUMID CONDITIONS TO RETURN SUNDAY. UPPER RIDGE IN PLACE OVER THE EASTERN US RESULTS IN HOT AND HUMID CONDITIONS SUNDAY THROUGH TUESDAY. RIDGE AXIS PUSHES TO EAST COAST BY TUESDAY AND ALLOWING UPPER TROUGH AND ASSOCIATED SURFACE FRONT TO MOVE ACROSS THE AREA LATE TUESDAY INTO WEDNESDAY BRINGING THE NEXT CHANCE FOR PRECIP. ANOTHER DRY AIRMASS PROGGED TO MOVE BEHIND THIS FRONT BRINGING LESS HUMID CONDITIONS AND TEMPS ACTUALLY DROPPING A COUPLE DEGREES BELOW NORMAL BY THE END OF THE FORECAST PERIOD. .AVIATION... TOUGH FORECAST NEXT 6 TO 12 HOURS IN REGARDS TO CONVECTION. DYING COMPLEX OF STORMS WILL TRACK NORTH OF BOTH SITES. MAIN CONCERN WILL BE FOR NEW DEVELOPMENT IN ILLINOIS OR POSSIBLE WESTERN INDIANA THIS AFTERNOON AS A SERIES OF BOUNDARIES INTERACT WITH A VERY UNSTABLE AIRMASS AND A APPROACHING SHORTWAVE COMES IN TO ENHANCE THINGS. FOR NOW HAVE CONTINUED TEMPO GROUPS LATER THIS AFTERNOON/EARLY EVE AT BOTH SITES. AS CONVECTION BEGINS TO DEVELOP...LATER AMENDMENTS WILL LIKELY BE NEEDED. OUTSIDE OF STORMS...STILL EXPECT GENERAL VFR CONDITIONS WITH LITTLE IN THE WAY OF CU FORMATION SO FAR. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM/AVIATION...FISHER/WAMSLEY LONG TERM...LOGSDON
Hazardous weather outlook, Jul 21, 10:45 AM EST, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE NORTHERN INDIANA 1045 AM EST THU JUL 21 2005 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-221017- ADAMS IN-ALLEN OH-ALLEN IN-BERRIEN MI-BLACKFORD IN-BRANCH MI-CASS MI- CASS IN-DE KALB IN-DEFIANCE OH-ELKHART IN-FULTON OH-FULTON IN- GRANT IN-HENRY OH-HILLSDALE MI-HUNTINGTON IN-JAY IN-KOSCIUSKO IN- LA PORTE IN-LAGRANGE IN-MARSHALL IN-MIAMI IN-NOBLE IN-PAULDING OH- PULASKI IN-PUTNAM OH-ST. JOSEPH MI-ST. JOSEPH IN-STARKE IN- STEUBEN IN-VAN WERT OH-WABASH IN-WELLS IN-WHITE IN-WHITLEY IN- WILLIAMS OH- INCLUDING THE CITIES OF...ANGOLA...ARCHBOLD...AUBURN... BENTON HARBOR...BENTON HEIGHTS...BERNE...BLUFFTON...BREMEN...BRYAN... BUCHANAN...BUTLER...COLDWATER...COLUMBIA CITY...DECATUR...DEFIANCE... DELPHOS...DOWAGIAC...DUNKIRK...DUNLAP...ELKHART...FAIR PLAIN... FAIRMOUNT...FORT SHAWNEE...FORT WAYNE...GARRETT...GAS CITY... GEORGETOWN...GOSHEN...GRANGER...GRISSOM AFB...GULIVOIRE PARK... HARTFORD CITY...HICKSVILLE...HILLSDALE...HUNTINGTON...KENDALLVILLE... KNOX...LA PORTE...LAGRANGE...LIGONIER...LIMA...LOGANSPORT...MARION... MICHIGAN CITY...MISHAWAKA...MONTICELLO...MONTPELIER...NAPOLEON... NAPPANEE...NEW HAVEN...NILES...NORTH MANCHESTER...OSSIAN...OTTAWA... PERU...PLYMOUTH...PORTLAND...ROCHESTER...SIMONTON LAKE... SOUTH BEND...ST. JOSEPH...STURGIS...SWANTON...SYRACUSE... THREE RIVERS...TRAIL CREEK...TRI-LAKES...UPLAND...VAN WERT... WABASH...WARSAW...WAUSEON...WESTVILLE...WINAMAC AND WINONA LAKE 1045 AM EST THU JUL 21 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN INDIANA...NORTHWEST OHIO AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL AGAIN BE POSSIBLE THIS AFTERNOON AND TONIGHT. SOME OF THESE STORMS COULD BE SEVERE WITH DAMAGING WINDS POSING THE GREATEST THREAT. IN ADDITION...LOCAL RAINFALL RATES OF 1 TO 2 INCHES PER HOUR WILL BE POSSIBLE WITH THE STRONGEST STORMS. AS TEMPERATURES RISE INTO THE UPPER 80S TO LOWER IN MANY AREAS THIS AFTERNOON...HEAT INDICES WILL CLIMB INTO THE 95 TO 100 DEGREE RANGE AND MAY BRIEFLY REACH OR EXCEED 100 DEGREES IN A FEW SPOTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE TUESDAY INTO WEDNESDAY. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WILL BECOME SEVERE OR NOT. A COLD FRONT WILL BE PASSING THROUGH THE AREA AT THAT TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON INTO TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES, OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-061-221017- 1045 AM EST THU JUL 21 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL AGAIN BE POSSIBLE THIS AFTERNOON AND TONIGHT. SOME OF THESE STORMS COULD BE SEVERE WITH DAMAGING WINDS POSING THE GREATEST THREAT. WAVES WILL ALSO BE HIGHER NEAR THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE TUESDAY INTO WEDNESDAY. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS WILL BECOME SEVERE OR NOT. A COLD FRONT WILL BE PASSING THROUGH THE AREA AT THAT TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES, OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/MARINE FISHER
In the hours before
Local storm report, Jul 21, 12:11 PM EST, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1211 PM EST THU JUL 21 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG FREMONT 41.73N 84.93W
07/20/2005 STEUBEN IN NEWSPAPER
TREE BLOWN DOWN ONTO POWER LINE.
1145 PM TSTM WND DMG FREMONT 41.73N 84.93W
07/20/2005 STEUBEN IN NEWSPAPER
TREE DOWN ONTO POWER LINE.
&&
FISHERLocal storm report, Jul 21, 3:18 PM EST, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
318 PM EST THU JUL 21 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG 7 SE WESTVILLE 41.47N 86.81W
07/21/2005 LA PORTE IN LAW ENFORCEMENT
TREES DOWN IN UNION MILLS
&&
TCLICKLocal storm report, Jul 21, 3:39 PM EST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
339 PM EST THU JUL 21 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM TSTM WND DMG NORTH LIBERTY 41.53N 86.43W
07/21/2005 ST. JOSEPH IN LAW ENFORCEMENT
TREES DOWN
&&
TCLICKLocal storm report, Jul 21, 3:44 PM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
344 PM EST THU JUL 21 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND DMG LA PORTE 41.61N 86.71W
07/21/2005 LA PORTE IN LAW ENFORCEMENT
TREES DOWN ACROSS COUNTY
&&
TCLICKThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 9:04 PM EST | Severe Thunderstorm Warning | IWX | LaPorte | 46 min |
| Jul 21, 2:45 PM EST | Severe Thunderstorm Warning | IWX | LaPorte | 60 min |
| Jul 21, 3:18 PM EST | Severe Thunderstorm Warning | IWX | Marshall, Saint Joseph | 57 min |
| Jul 21, 3:48 PM EST | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko | 57 min |
| Jul 21, 3:57 PM EST | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko | 63 min |
| Jul 21, 4:15 PM EST | Severe Thunderstorm Warning | IWX | Fulton, Marshall | 45 min |
| Jul 21, 4:31 PM EST | Severe Thunderstorm Warning | IWX | LaGrange, Noble | 59 min |
| Jul 21, 5:09 PM EST | Severe Thunderstorm Warning | IWX | DeKalb, Steuben | 66 min |
| Jul 21, 5:59 PM EST | Severe Thunderstorm Warning | IWX | Allen | 61 min |
| Jul 21, 6:39 PM EST | Severe Thunderstorm Warning | IWX | White | 51 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.